Sep 10, 2013
having weight loss taking atripla but feel fine no night sweats no fatigue weight did go went up to 214 down to 210 eating different because of blood sugar more vegatables less bread and pasta also a lot of walking and sweating from cutting grass in heat ever since I started atriplia I have been undetectable
Response from Dr. Henry
Modest variations in weight are common in the general population and in HIV+ persons. Mild weight loss merits attention and monitoring but is not usually a major clinical concern and in fact may be good for ones health if somewhat overweight. A good medical evaluation for hormone, blood sugar status is recommended in situations like this. Significant Weight loss is not a common side effect from Atripla. KH
weight gain on atripla
Nerves discomfort at feet
- How Long Does It Take For Blood Test Results For Hiv To Come Back?
- Is A Yeast Infection That Wont Go Away Is An Early Symptom Of Hiv?
- Who Is Susceptible To Getting Hiv And Aids?
- How Long For Hiv To Turn Into Aids Without Treatment?
- It Is Rare For An Hiv Negative Man To Get Hiv From Vaginal Sex
- Safety Precautions To Take With People Living With Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.